Evaluation of a quality of life measure for children with malocclusion

Benson, P.E. and Marshman, Z. (2007) Evaluation of a quality of life measure for children with malocclusion. Journal of Orthodontics, 34 (3). pp. 185-193. ISSN 1465-3133

Abstract

Metadata

Authors/Creators:
  • Benson, P.E.
  • Marshman, Z.
Copyright, Publisher and Additional Information: © 2007 Journal of Orthodontics. This article was originally published in www.maney.co.uk/journals/orthodontics ; http://jorthod.maneyjournals.org/
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Dentistry (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 31 Mar 2008 09:07
Last Modified: 11 Apr 2016 12:44
Published Version: http://dx.doi.org/10.1179/146531207225022185
Status: Published
Publisher: Maney
Refereed: Yes
Identification Number: 10.1179/146531207225022185

Download

Filename: OBrien2007 CPQ ValidationFinalArchived.pdf

Share / Export

Statistics